Journal article icon

Journal article

Accessibility percolation with backsteps

Abstract:

Consider a graph in which each site is endowed with a value called fitness. A path in the graph is said to be “open” or “accessible” if the fitness values along that path are strictly increasing. We say that there is accessibility percolation between two sites when such a path between them exists. Motivated by the so-called House-of-Cards model from evolutionary biology, we consider this question on the L-hypercube {0, 1} L where the fitness values are independent random variables. We show th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Oxford college:
Magdalen College
Role:
Author
Publisher:
Instituto Nacional de Matemática Pura e Aplicada
Journal:
Alea (Rio de Janeiro): Latin American Journal of Probability and Mathematical Statistics More from this journal
Volume:
14
Pages:
45-62
Publication date:
2017-01-01
Acceptance date:
2016-12-22
ISSN:
1980-0436
Keywords:
Pubs id:
pubs:681415
UUID:
uuid:227a5cc8-dc1e-455f-86b4-240055529c74
Local pid:
pubs:681415
Source identifiers:
681415
Deposit date:
2017-02-22

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP